Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness after stopping Serlift intake?

Hi..I have slowly decreased Serlift 50 to 25 mg and now gradually stopped. I am having dizzyness and increased appetite...so is this normal? I am trying alternate heialing for depression and a physician recently told me that Serlift was a possible cause of not being able to lose wight. Pls advise.
Wed, 18 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It is good that you have tapered serlift gradually before stopping it but you should also know that withdrawal symptoms last for almost 3 weeks. As dizziness is one of the withdrawal symptoms common for most of the antidepressant drugs, you can experience for a few more days.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Prabhash Verma, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Sertraline


What causes dizziness after stopping Serlift intake?

Hello, It is good that you have tapered serlift gradually before stopping it but you should also know that withdrawal symptoms last for almost 3 weeks. As dizziness is one of the withdrawal symptoms common for most of the antidepressant drugs, you can experience for a few more days. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Prabhash Verma, General & Family Physician